# SDR UALA2008111301399

- Difficulty date: March 14, 2008
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 35,050 hours, 13,361 cycles
- Engine: Iae V2522A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Defective
- Location: Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO INABILITY TO RETRACT LANDING GEAR.  STILL WORKING.  REPLACED STRUT SEALS ON ALL 3 GEAR.  RT MLG & NLG INSTALLED.  MLG SERVICED ACP NLG STRUT SVC.  HOOK UPS COMPLETE.  JACKED AND SWUNG GEAR.  ALSO ACCOMPLISHED FREE FALL TEST.  ALL CHECKED GOOD.
